

# 2024 IN-PERSON AGENDA

Location: Hotel Indigo Tallahassee - Collegetown; 826 W Gaines St., Tallahassee, FL 32304

Contact/Questions: orbit.institute@med.fsu.edu or (850) 644-2334

#ORBITINSTITUTE2024 @CTBScience

# TUESDAY MAY 7<sup>TH</sup> 2024

# **WELCOME**

4:00pm - 4:30pm Check In

4:30pm - 5:30pm Welcome & Icebreaker

4:00pm - 7:00pm Cash Bar and "Heavy" Hors D'oeuvres

# INTRODUCTION TO ORBIT MODEL

5:30pm - 6:00pm Overview of the Revised ORBIT Model (Czajkowski)

Key Question: What is phased intervention development? Why is it important?

Format: Invigorating Talk (30 min)

6:00pm – 6:30pm Real World Example Across the ORBIT Model (Naar)

Key Question: What are some examples of progression across the ORBIT model?

Format: Invigorating Talk (30 min)

6:30pm – 7:00pm Q&A and Discussion

Dinner on your own

# WEDNESDAY MAY 8<sup>TH</sup> 2024

8:00am - 9:00am Breakfast and Networking (on-site)

#### ORBIT PHASE 1A: DEFINE

# 9:00am - 10:30am Mixed Methods Approaches (Tiro)

Key Question: How do you ensure relevance to target population and key partners?

Format: Invigorating Talk (30 minutes), Q&A (15 minutes), Applied small group discussion (30 minutes), Debrief (15 minutes)

10:30am - 10:45am Break

# 10:45am – 12:15pm Within-subject Methods for Early Phase Studies in the ORBIT Progression (Ridenour)

Key Questions: How can I explore potential intervention components with small samples? How can these approaches fit into other phases?

Format: Invigorating Talk (30 minutes), Q&A (15 minutes), Applied small group discussion (30 minutes), Debrief (15 minutes)

# 12:15pm – 1:15pm Lunch (provided on-site)

#### ORBIT PHASE 1B: REFINE

## 1:15pm – 2:45pm Refining for Strength and Efficiency (Spring)

Key Question: Why, when, and how should I refine my intervention? How can I preserve strength while enhancing efficiency?

Format: Invigorating Talk (30 minutes), Q&A (15 minutes), Applied small group discussion (30 minutes), Debrief (15 minutes)

2:45pm - 3:00pm Break

#### 3:00pm – 4:30pm Determining Dosing Through FITT Principles (Scott) (VIRTUAL)

Key Question: How much of the intervention is enough?

Format: Invigorating (Virtual) Talk (30 minutes), Q&A (15 minutes), Applied small group discussion (30 minutes), Debrief (15 minutes)

## 6:00pm – 9:00pm Networking Dinner: Connect with ORBIT faculty & fellows

Proof Brewing Company - 1320 S Monroe St., Tallahassee, FL 32301

# THURSDAY MAY 9TH 2024

8:00am – 9:00am Breakfast and Networking (on-site)

# ORBIT PHASE 1B: REFINE (CONTINUED)

# 9:00pm - 10:30pm Fidelity and Tailoring for Subpopulations (Spring)

Key Question: How do I know my intervention is being delivered as intended and is feasible and acceptable for a new subpopulation?

Format: Invigorating Talk (30 minutes), Q&A (15 minutes), Applied small group discussion (30 minutes), Debrief (15 minutes)

10:30am - 10:45am Break

#### ORBIT PHASE 2: PRELIMINARY TESTING

# 10:45am – 12:15pm Clinical Significance (Freedland)

Key Questions: What is the difference between statistical and clinical significance? How can I identify clinically significant targets for early-phase studies and clinically significant outcomes for randomized controlled efficacy trials?

Format: Invigorating Talk (30 minutes), Q&A (15 minutes), Applied small group discussion (30 minutes), Debrief (15 minutes)

#### 12:15pm – 1:15pm Lunch (provided on-site)

#### 1:15pm – 3:00pm Proof of Concept Studies (Powell)

Key Questions: What is a proof-of-concept study and why is it important? When should it be conducted? When do I consider including a control condition?

Format: Invigorating Talk (45 minutes), Q&A (15 minutes), Applied small group discussion (30 minutes), Debrief (15 minutes)

#### 3:00pm - 3:15pm Break

#### 3:15pm – 5:00pm Feasibility Studies and Pilot Trials (Freedland)

Key Question: What is the primary purpose of a feasibility study or a pilot trial? How do these studies help pave the way for fully-powered RCTs?

Format: Invigorating Talk (45 minutes), Q&A (15 minutes), Applied small group discussion (30 minutes), Debrief (15 minutes)

## **Dinner on Your Own**

List of restaurants near Hotel Indigo will be provided in ORBIT booklet.

# FRIDAY MAY 10<sup>TH</sup> 2024

# 8:00am – 8:30am Breakfast and Networking (on-site)

# CAREER DEVELOPMENT

#### 8:30am - 9:00am

## Starting with the End in Mind (Powell)

Key Question: Where am I going? What do I want to achieve?

Format: Invigorating Talk (20 min), Q&A (10 minutes)

#### 9:00am – 9:30am Funding for Early Phase Studies (Czajkowski)

Key Question: How do I find funding? How do I include the ORBIT model? How might reviewers respond?

Format: Invigorating Talk (20 min), Q&A (10 min)

# 9:30am - 10:00am Publishing early Phase Studies (Freedland)

Key Question: How do I get published? How do I include the ORBIT model? How might reviewers/editors respond?

Format: Invigorating Talk (20 min), Q&A (10 min)

#### 10:00am - 10:15am Break

# 10:15am - 11:15am Planning Your Career Path: Intentionality and Self-Reflection (Tiro)

Key Question: How does ORBIT fit into my career path? How do inclusive research teams elevate my career?

Format: Invigorating Talk (30 min), Q&A and Discussion (30 min)

# 11:15pm – 11:45am Train the Trainer Plans (Naar)

Train the Trainer assignment instructions are posted on Canvas and assignment is due May 31, 2024. Group discussion for Train the Trainer assignment (20-25 min)

#### 11:45am – 12:00pm Next Steps, Final Words, and Adjourn (Naar)

- "Train the Trainer" Dissemination assignment is due May 31, 2024. Submit to Canvas.
- Webinars will begin week of June 14, 2024, at 11:30AM ET.